Alert archive / California / Beach Hazards Statements in 2022
Beach Hazards Statement 6, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Mar 15, 2022, 8:04 PM PDT for Los Angeles County, California. It took effect at Mar 16, 2022, 3:00 AM PDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2022, 8:04 PM PDT (03:04 UTC)
- In effect from
- Mar 16, 2022, 3:00 AM PDT
- Expired
- Mar 17, 2022, 2:02 PM PDT
- In force
- 35 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 3.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2160 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
712 WHUS46 KLOX 160304 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 804 PM PDT Tue Mar 15 2022 CAZ034-035-161115- /O.EXT.KLOX.SU.Y.0009.000000T0000Z-220317T2200Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 804 PM PDT Tue Mar 15 2022 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...Large breaking waves of 9 to 12 feet with dangerous rip currents. * WHERE...West and northwest facing beaches of San Luis Obispo County Central Coast and Santa Barbara County Central Coast. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-161115- /O.EXT.KLOX.SU.Y.0009.220316T1000Z-220317T2200Z/ Ventura County Coast- 804 PM PDT Tue Mar 15 2022 ...HIGH SURF ADVISORY NOW IN EFFECT FROM 3 AM WEDNESDAY TO 3 PM PDT THURSDAY... * WHAT...Large breaking waves of 4 to 7 feet with dangerous rip currents. * WHERE...West facing beaches of Ventura County Coast. * WHEN...From 3 AM Wednesday to 3 PM PDT Thursday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ041-087-161115- /O.NEW.KLOX.BH.S.0006.220316T1000Z-220317T2200Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 804 PM PDT Tue Mar 15 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 3 AM PDT WEDNESDAY THROUGH THURSDAY AFTERNOON... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected. * WHERE...Los Angeles County Coast and Catalina and Santa Barbara Islands. * WHEN...From 3 AM PDT Wednesday through Thursday afternoon. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Lund
5 follow-up statements
578 WHUS46 KLOX 161047 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 347 AM PDT Wed Mar 16 2022 CAZ034-035-161900- /O.CON.KLOX.SU.Y.0009.000000T0000Z-220317T2200Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 347 AM PDT Wed Mar 16 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...Large breaking waves of 10 to 15 feet with dangerous rip currents. * WHERE...West and northwest facing beaches of San Luis Obispo County Central Coast and Santa Barbara County Central Coast. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-161900- /O.CON.KLOX.SU.Y.0009.000000T0000Z-220317T2200Z/ Ventura County Coast- 347 AM PDT Wed Mar 16 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...Large breaking waves of 5 to 8 feet with local sets to 10 feet and dangerous rip currents. * WHERE...West facing beaches of Ventura County Coast. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ041-087-161900- /O.CON.KLOX.BH.S.0006.000000T0000Z-220317T2200Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 347 AM PDT Wed Mar 16 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... * WHAT...Dangerous rip currents and breaking waves of 4 to 6 feet with local sets to 7 feet. * WHERE...West facing beaches of the Los Angeles County Coast, and Catalina and Santa Barbara Islands. * WHEN...Through Thursday afternoon. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
007 WHUS46 KLOX 161826 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 1126 AM PDT Wed Mar 16 2022 CAZ034-035-170230- /O.CON.KLOX.SU.Y.0009.000000T0000Z-220317T2200Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 1126 AM PDT Wed Mar 16 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...Large breaking waves of 10 to 15 feet with dangerous rip currents. * WHERE...West and northwest facing beaches of San Luis Obispo County Central Coast and Santa Barbara County Central Coast. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-170230- /O.CON.KLOX.SU.Y.0009.000000T0000Z-220317T2200Z/ Ventura County Coast- 1126 AM PDT Wed Mar 16 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...Large breaking waves of 5 to 8 feet with local sets to 10 feet and dangerous rip currents. * WHERE...West facing beaches of Ventura County Coast. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ041-087-170230- /O.CON.KLOX.BH.S.0006.000000T0000Z-220317T2200Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 1126 AM PDT Wed Mar 16 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... * WHAT...Dangerous rip currents and breaking waves of 4 to 6 feet with local sets to 7 feet. * WHERE...West facing beaches of the Los Angeles County Coast, and Catalina and Santa Barbara Islands. * WHEN...Through Thursday afternoon. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Sweet
825 WHUS46 KLOX 170146 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 646 PM PDT Wed Mar 16 2022 CAZ034-035-172200- /O.CON.KLOX.SU.Y.0009.000000T0000Z-220317T2200Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 646 PM PDT Wed Mar 16 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...Large breaking waves of 10 to 15 feet with dangerous rip currents. * WHERE...West and northwest facing beaches of San Luis Obispo County Central Coast and Santa Barbara County Central Coast. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-172200- /O.CON.KLOX.SU.Y.0009.000000T0000Z-220317T2200Z/ Ventura County Coast- 646 PM PDT Wed Mar 16 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...Large breaking waves of 5 to 8 feet with local sets to 10 feet and dangerous rip currents. * WHERE...West facing beaches of Ventura County Coast. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ041-087-172200- /O.CON.KLOX.BH.S.0006.000000T0000Z-220317T2200Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 646 PM PDT Wed Mar 16 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... * WHAT...Dangerous rip currents and breaking waves of 4 to 6 feet with local sets to 7 feet. * WHERE...West facing beaches of the Los Angeles County Coast, and Catalina and Santa Barbara Islands. * WHEN...Through Thursday afternoon. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
862 WHUS46 KLOX 170810 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 110 AM PDT Thu Mar 17 2022 CAZ034-035-172200- /O.CON.KLOX.SU.Y.0009.000000T0000Z-220317T2200Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 110 AM PDT Thu Mar 17 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Large breaking waves of 8 to 12 feet with dangerous rip currents. * WHERE...West and northwest facing beaches of San Luis Obispo County Central Coast and Santa Barbara County Central Coast. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-172200- /O.CON.KLOX.SU.Y.0009.000000T0000Z-220317T2200Z/ Ventura County Coast- 110 AM PDT Thu Mar 17 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Large breaking waves of 5 to 8 feet. * WHERE...West facing beaches of Ventura County Coast. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ041-087-172200- /O.CON.KLOX.BH.S.0006.000000T0000Z-220317T2200Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 110 AM PDT Thu Mar 17 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... * WHAT...Dangerous rip currents and breaking waves of 3 to 6 feet. * WHERE...West facing beaches of the Los Angeles County Coast, and Catalina and Santa Barbara Islands. * WHEN...Through Thursday afternoon. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
588 WHUS46 KLOX 172102 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 202 PM PDT Thu Mar 17 2022 CAZ034-035-040-172215- /O.CAN.KLOX.SU.Y.0009.000000T0000Z-220317T2200Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast-Ventura County Coast- 202 PM PDT Thu Mar 17 2022 ...HIGH SURF ADVISORY IS CANCELLED... Isolated sets of 8-10 feet are possible through the afternoon. $$ CAZ041-087-172215- /O.CAN.KLOX.BH.S.0006.000000T0000Z-220317T2200Z/ Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 202 PM PDT Thu Mar 17 2022 ...BEACH HAZARDS STATEMENT IS CANCELLED... $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Mar 15, 7:47 PM PDT, 17 minutes earlier.
Area forecast discussion, Mar 15, 7:47 PM PDT, 17 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
747 PM PDT Tue Mar 15 2022
.SYNOPSIS...15/720 PM.
Gusty north winds will continue at times through Thursday
morning, strongest across the Santa Barbara south coast and most
of the mountains. Temperatures will remain several degrees above
normal for inland areas, though cooler at the coast. A significant
cooling trend is expected by the weekend, with a chance of rain
and mountain snow. Much warmer temperatures expected next week.
&&
.SHORT TERM (TUE-FRI)...15/732 PM.
***UPDATE***
A weak system pushing through the area this evening is causing
increasing northerly gradients, with gusty north winds observed in
the typical north wind magnet areas. This includes southern Santa
Barbara County, where gusts are currently around 40 mph through
the western passes and canyons of the South Coast. In the Los
Angeles Co. mountains, northwest winds are slightly weaker,
between 30 to 40 mph as of 7 PM, but forecast to increase by 5-10
mph during the late evening to overnight hours. Gusts up to 50 mph
are likely in this area, strongest through the Interstate 5
Corridor, from around 3 AM into mid-morning Wednesday. Gusty west
winds in the Antelope Valley are between 25-35 mph, not up to
Advisory level there, but enough to cause some blowing sand.
As the upper disturbance moves through, plenty of high clouds are
streaming over the region. Some moisture at lower levels may
bring light snow showers in upslope flow to the north- facing
mountain slopes, but with snow levels above 6000 feet there should
be no Grapevine impacts.
***From Previous Discussion***
Northerly flow to continue through Wednesday night and additional
wind advisories are possible for the same areas. By Thursday
northerly flow shifts to more of a Santa Ana with some breezy
northeast winds across LA/Ventura Counties. Doesn't really look
advisory level at this point but the combo of the offshore push
and rising heights should cause temps to warm up. Additional
warming expected Friday with lighter offshore winds in the morning
turning onshore in the afternoon.
.LONG TERM (SAT-TUE)...15/131 PM.
Forecast for the weekend remains a tricky one as models definitely
haven't settled on a consistent solution. Despite the uncertainty
with the specifics, since none of the solutions so far over the
last few days have indicated anything more than just scattered
light showers confidence remains high that for most areas impacts
will be minimal. However, there are a couple features that bear
watching. Some of the solutions, mainly from the GEFS, show a
potential for some very strong northerly winds Saturday night and
very cold air. If this scenario pans out there could be some very
low elevation snow impacting area roads (including Interstate 5).
So gusty winds, much colder temperatures, and light snow
accumulations at lower than usual elevations are still on the
table. The ECMWF is far less interesting, though still cooler with
a lower chance of precipitation and less wind.
Next week's forecast is looking considerably warmer, especially by
Tuesday and Wednesday with some record highs possible. There is
good agreement among the ensemble members for a rapidly building
high pressure ridge across the eastern Pacific with some offshore
flow developing. The latter item will be the primary determining
factor for the warm temps to make it to the coast so there is less
confidence there. But for valleys and other inland areas
confidence is high that will see mid 80s by Tuesday and possibly
upper 80s Wed/Thu.
&&
.AVIATION...16/0016Z.
At 2207Z at KLAX, the marine layer was near 700 ft deep. The top
of the inversion was around 1400 feet with a temperature of 19 C.
High confidence in most TAFs. Moderate confidence in KPRB, KSBP,
KSMX, KLAX, and KLGB. Timing of cat changes could be off by +/- 2
hours. There is a 30% chance that KSBP and KSMX remain VFR. There
is a 20% chance of IFR cigs at KLAX between 09-16Z.
KLAX...Moderate to high confidence in TAF. There is a 20% chance
of BKN005-008 cigs between 09Z and 16Z. Good confidence in any
east wind component remaining less than 6 knots this morning.
There is a 20% chance of north winds up to 15 kt between 09Z and
15Z Wed.
KBUR...High confidence in TAF.
&&
.MARINE...15/133 PM.
Moderate to high confidence in the current forecast.
For the outer waters, Gale force NW winds are expected to develop
again in the southern two zones (PZZ673/676) and continue thru
late tonight. Then Small Craft Advisory (SCA) level NW winds are
expected thru Sat. There is a 30-40% chance of Gale Force winds
again Wed afternoon into Wed night. In the northern zone (PZZ670),
NW winds are expected to reach SCA levels this morning, then
continue thru at least late Wed night. There is a chance that
winds will drop below SCA levels Thu morning, but seas may remain
at SCA levels. SCA level NW winds are likely much of the time Thu
afternoon thru Sat.
In the inner waters north of Pt. Sal, SCA level NW winds are
expected this afternoon/evening, though there is a 40 percent chance
that seas could remain at SCA levels thru late tonight. SCA level
NW winds are expected during the afternoon/evening hours Sat with
a 50% chance of SCA level winds during the afternoon and evening
hours Wed/Thu/Fri.
Across the SBA Channel, SCA level W-NW winds are expected from
this afternoon through late tonight, mainly in western portions.
This is expected on Wed as well. On Thu, there is a 50% chance of
SCA level W-NW winds from mid afternoon through late evening. SCA
level W-NW winds are expected Fri through Sat.
Across the southern inner waters, SCA level W-NW winds are
expected this afternoon and evening across northwestern sections,
This is likely Wed afternoon and evening as well. There is a 40%
chance of SCA level winds during the afternoon and evening hours
Thu and Fri, then SCA level winds are likely Sat.
&&
.BEACHES...15/726 PM.
Moderately high swell with a period of 20 seconds is expected
to continue to bring High Surf conditions to the Central Coast
through Thursday afternoon, therefore a High Surf Advisory is in
effect. The High Surf will likely spread to west facing beaches of
Ventura County on Wednesday and Thursday, and possibly even to
west facing beaches of LA County late Wed into Thu.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 5 PM PDT Thursday for
zones 34-35. (See LAXCFWLOX).
Wind Advisory in effect until 3 AM PDT Wednesday for zones
39-52. (See LAXNPWLOX).
High Surf Advisory in effect from 2 PM Wednesday to 2 PM PDT
Thursday for zone 40. (See LAXCFWLOX).
Wind Advisory in effect until 9 AM PDT Wednesday for zones
53-54-88. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 9 PM PDT this evening
for zones 645-655. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 AM PDT Wednesday for
zone 650. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 AM PDT Thursday for
zone 670. (See LAXMWWLOX).
Gale Warning in effect until 3 AM PDT Wednesday for zones
673-676. (See LAXMWWLOX).
&&
PUBLIC...MW/Smith
AVIATION...Lund
MARINE...Sweet/DB
BEACHES...Sweet/DB
SYNOPSIS...MW/Smith
weather.gov/losangeles
Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=loxThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 12:56 PM PDT | Wind Advisory | LOX | Los Angeles | 15 hr |
Nearby
Beach Hazards Statements in California, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.